# SDR SWIA201128259

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 28,042 hours, 39,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  (FLT 5326)  LUBRICATED MCD HANDLE PIVOT POINT AND DOOR ROLLERS.
